Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Warning Signs Of Facial Wasting

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Serostim/Belly Lipo/Facial wasting

DrIs serostim still suggested for those with belly lipo? I have facial wasting too and refused serostim once before after reading side effects.Recently started testosterone injections which I understand will make facial wasting worse!Have read...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Preliminary data suggests that Serostim (growth hormone) but decrease excessive intra-abdominal or neck fat over the short term. Long term data (> 1-2 years) is lacking. Growth hormone can cause glucose intolerance, bone pain, and does not help... Read more »

facial wasting

Hi Cade,Could you please tell me if it is possible to have facial wasting without meds? I have... Read more »

Facial wasting, anabolics and supplements

Ok I need some advise or direction. How do you know if you in fact have facial wasting? What are... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting

Don't see your question? Ask it in our Facial Wasting forum ! Basics and Prevention | Treatment | Insurance | Personal Stories Basics and Prevention Newly diagnosed: Which meds should I choose to avoid lipoatrophy? How long should I... Read more »
Mind/Body Medical Institute

Stress Warning Signs

Contact Info To register for stress management programs and services, contact Rana Chudnofsky at 617.643.6068 or rchudnofsky@partners.org . It is easy for stress to accumulate as we make our way through hectic days, throwing us into a... Read more »
TheBody.com

Is Your HIV Treatment Working? Warning Signs and False Alarms

The first few months after starting HIV treatment are pivotal in determining whether your first regimen will be successful. Yet if you are brand new to HIV/AIDS treatment, how can you know what success is? It can be hard to tell the difference... Read more »
Canadian AIDS Treatment Information Exchange

Why Your Dentist Needs to Know About Your Facial Fillers

In the early 2000s, facial wasting -- the loss of the fatty layer just under the skin on the face, particularly in the cheeks -- was a real concern for people with HIV on anti-HIV therapy. With its signature sunken cheeks and resulting gaunt... Read more »
Connect With Others

facial wasting

Posted by Anonymous, 2 Replies
Any suggestions on facial wasting treatment options in San Francisco? anyone who has had a succesful cheek implant and that could recommend the doctor?
Thanks

Read more »

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
HIV/AIDS Lipoatrophy (Facial Wasting)

Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the toll of illness. All that is required to stay healthy and alive can leave an everlasting mark! I'm referring to... Read more »

Facial Wasting

Posted by Anonymous, 2 Replies
Has anyone found a way to deal with facial wasting? I'm not on treatment yet but still have terrible facial wasting.

Read more »

question about facial wasting

Posted by Anonymous
Is facial wasting from the disease or the meds ?

Read more »